Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 26, 2018, 1:46 PM EDT for Clay County, Knox County, Laurel County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 1:46 PM EDT (17:46 UTC)
- Expired
- Jun 26, 2018, 2:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, KY, Knox County, KY, Laurel County, KY
The radar
The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:58 PM EDT | TSTM WND DMG | 5 Sw London, KY | TREE DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
344
WUUS53 KJKL 261746
SVRJKL
KYC051-121-125-261830-
/O.NEW.KJKL.SV.W.0055.180626T1746Z-180626T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
146 PM EDT TUE JUN 26 2018
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Laurel County in south central Kentucky...
Northern Knox County in southeastern Kentucky...
Central Clay County in southeastern Kentucky...
* Until 230 PM EDT.
* At 146 PM EDT, a severe thunderstorm was located near Sublimity
City, or near London, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
London, Manchester, Grace, Fariston, Pittsburg, Brightshade, Lake,
Cane Creek, Barnyard, Salt Gum, Goose Rock and Barcreek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3704 8432 3708 8432 3710 8428 3711 8429
3712 8428 3712 8430 3718 8428 3725 8358
3689 8366
TIME...MOT...LOC 1746Z 270DEG 32KT 3709 8416
HAIL...0.75IN
WIND...60MPH
$$
KAS3 follow-up statements
673 WWUS53 KJKL 261808 SVSJKL Severe Weather Statement National Weather Service JACKSON KY 208 PM EDT TUE JUN 26 2018 KYC051-121-125-261830- /O.CON.KJKL.SV.W.0055.000000T0000Z-180626T1830Z/ Laurel KY-Knox KY-Clay KY- 208 PM EDT TUE JUN 26 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR SOUTHEASTERN LAUREL...NORTHEASTERN KNOX AND CENTRAL CLAY COUNTIES... At 208 PM EDT, a severe thunderstorm was located over Julip, or near Williamsburg, moving east at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... London, Manchester, Grace, Fariston, Pittsburg, Brightshade, Lake, Cane Creek, Salt Gum, Goose Rock, Barcreek and Bush. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3703 8415 3719 8412 3725 8358 3689 8366 TIME...MOT...LOC 1808Z 274DEG 22KT 3676 8406 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ KAS
370 WWUS53 KJKL 261819 SVSJKL Severe Weather Statement National Weather Service JACKSON KY 219 PM EDT TUE JUN 26 2018 KYC051-121-125-261830- /O.CON.KJKL.SV.W.0055.000000T0000Z-180626T1830Z/ Laurel KY-Knox KY-Clay KY- 219 PM EDT TUE JUN 26 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR SOUTHEASTERN LAUREL...NORTHEASTERN KNOX AND SOUTHERN CLAY COUNTIES... At 219 PM EDT, a severe thunderstorm was located over Birdseye, or 7 miles south of Barbourville, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Manchester, Fariston, Brightshade, Lake, Cane Creek, Salt Gum, Goose Rock, Bush, Cranes Nest, Jonsee, Herron and Hooker. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3701 8408 3714 8404 3715 8360 3689 8366 TIME...MOT...LOC 1819Z 270DEG 32KT 3676 8393 TORNADO...POSSIBLE HAIL...0.75IN WIND...60MPH $$ KAS
439
WWUS53 KJKL 261832
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
232 PM EDT TUE JUN 26 2018
KYC051-121-125-261841-
/O.EXP.KJKL.SV.W.0055.000000T0000Z-180626T1830Z/
Laurel KY-Knox KY-Clay KY-
232 PM EDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUREL...
NORTHEASTERN KNOX AND SOUTHERN CLAY COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, strong
winds gusts and small hail are still possible with this thunderstorm.
LAT...LON 3701 8408 3714 8404 3715 8360 3689 8366
TIME...MOT...LOC 1831Z 270DEG 32KT 3676 8390
$$
HALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:24 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 26, 1:24 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 124 PM EDT Tue Jun 26 2018 .UPDATE... Issued at 1220 PM EDT TUE JUN 26 2018 Just issued a forecast update to remove outdated wording from the zone forecast text product, to update precipitation chances based on the evolution of ongoing shower and storms activity, and to adjust hourly forecast grids using the latest surface observations. Still expecting a breif lull in the activity early this afternoon, before things ramp back up again late this afternoon, as a line of strong to potentially severe thunderstorms moves across central and eastern Kentucky. The hazardous weather outlook was updated to remove mention of hail and any outdated wording. The main threats with any storms this afternoon and evening will be damaging wind gusts and locally heavy rainfall and flooding. UPDATE Issued at 754 AM EDT TUE JUN 26 2018 Showers and storms taking off from the Bluegrass through Lake Cumberland regions, with more sporadic development farther east into portions of southeast Kentucky. Expect this round to continue moving east this morning, prior to an additional round of stronger storms this afternoon. This latter round will increase the threat for flash flooding, particularly south of Mountain Parkway. && .SHORT TERM...(Today through Wednesday) Issued at 457 AM EDT TUE JUN 26 2018 Isolated showers have fired across portions of southeast Kentucky early this morning, with additional development across portions of western to central Kentucky. Low stratus and fog have also been prominent in spots through the night, especially in areas that received bonafide rainfall Monday and that were able to clear out for a period through the night. Should see this lift with visibilities improving this morning where showers move overhead and provide for some mixing. Numerous showers and thunderstorms will again develop after sunrise through this afternoon as an upper low moving from the Corn Belt into the western Great Lakes breaks down weak shortwave ridging spanning portions of the eastern Ohio Valley into the Appalachians. Given ample enough instability can build with peak heating this afternoon, deep layer shear increasing to roughly 30 knots later this afternoon may be enough to generate a few organized updrafts capable of strong to severe downburst winds and small hail. In addition, precipitable water values surging to 1.75"+ south of a frontal boundary lifting through the Ohio Valley, will promote the threat for heavy rainfall and flash flooding. Given widespread rainfall amounts of 1-3" yesterday, primarily south of Mountain Parkway, have opted to hoist a Flash Flood Watch from late this morning through this evening. A lull in the precipitation should materialize this evening, thus negating further extension of the watch through the night at this time. Continued height falls tonight coupled with precipitable water values further increasing to ~ 2 inches will promote a chance of storms later tonight into Wednesday morning. A window may open Wednesday afternoon for scattered severe storms to develop underneath the core of the upper trough. The degree of diabatic heating and steepening low level lapse rates will be dependent on how much clearing can occur. Mid level lapse rates will be fairly stout with cooler mid level temperatures in place, while deep layer shear increases to 30-40 knots as the right entrance region of an upper jet swings across the lower Ohio Valley. Will therefore have to monitor the threat for damaging wind gusts and even some marginally severe hail. Storm motions should be swift enough given increasing wind fields, such that flooding should be more localized as opposed to widespread. .LONG TERM...(Wednesday night through Monday) Issued at 457 AM EDT TUE JUN 26 2018 Showers and storms will be winding down Wednesday night and early Thursday as low pressure slides across the eastern Great Lakes downstream of an upper high pressure system building north out of the southern Plains. Temperatures will begin a true summertime warming trend for the end of the week, reaching the low-mid 90s Friday underneath the core of the high. Similar readings will be in store through the weekend as dewpoints in the upper 60s to lower 70s lead to heat indices reaching and exceeding 100 degrees. Will have to monitor a mesoscale convective complex rounding the northern periphery of the upper high Thursday night into Friday, but this feature currently looks to remain west of the Lake Cumberland region. Shower/storm chances may begin to impact portions of southeast Kentucky Saturday afternoon as the high gradually meanders east, allowing return flow to set up. Better chances will ensue later in the weekend into next week as a northern stream trough attempts to break down ridging across the eastern United States. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 124 PM EDT TUE JUN 26 2018 A challenging aviation forecast across the area for today and tonight. Scattered to numerous showers and thunderstorms will move across the area through the end of the TAF period. The most active periods will be this afternoon through early this evening and again from early Wednesday morning through Wednesday afternoon. MVFR to IFR conditions will be possible with any thunderstorms, due to locally heavy rainfall. Damaging wind gusts will be possible with the stronger storms this afternoon and evening, and again on Wednesday. The activity should taper off overnight, with scattered showers and isolated storms expected. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM EDT this evening for KYZ058-059- 068-069-079-080-083>088-108>118-120. && UPDATE...AR AVIATION...AR
Hazardous weather outlook, Jun 26, 12:16 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 1216 PM EDT Tue Jun 26 2018 KYZ044-050>052-060-104-106-107-119-271100- Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan-Johnson- Martin- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook, West Liberty, Paintsville, and Inez 1216 PM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Scattered to numerous thunderstorms are expected this afternoon. A few of these may be capable of producing wind gusts of 50 to 60 mph and locally heavy rainfall. Additional thunderstorms will be possible this evening through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible Wednesday through early Thursday afternoon. Thunderstorms during the day on Wednesday could produce locally excessive rainfall, damaging wind gusts, and large hail. Some locales may experience heat indices in excess of 100 degrees Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report instances of wind damage and flash flooding today. KYZ058-059-068-069-079-080-083>088-108>118-120-271100- Estill-Powell-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary- Whitley-Knox-Bell-Harlan-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Pike- Including the cities of Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Coal Run, Elkhorn City, Pikeville, and South Williamson 1216 PM EDT Tue Jun 26 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Numerous thunderstorms are expected this afternoon. Heavy rainfall and instances of flash flooding will be the greatest threat from these, especially in areas that received heavy rainfall Monday. Additionally, a few of these storms may be capable of producing wind gusts of 50 to 60 mph. Additional thunderstorms will be possible this evening through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible Wednesday through early Thursday afternoon. Thunderstorms during the day on Wednesday could produce excessive rainfall, damaging wind gusts, and large hail. Some locales may experience heat indices in excess of 100 degrees Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report instances of wind damage and flash flooding today. GUSEMAN/AR
In the hours before
Local storm report, Jun 26, 12:39 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1239 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLOOD VICCO 37.22N 83.06W
06/26/2018 PERRY KY BROADCAST MEDIA
MONTGOMERY CREEK ROAD IS FLOODED.
&&
TBREWERLocal storm report, Jun 26, 12:47 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1247 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLOOD 3 SE HAZARD 37.23N 83.16W
06/26/2018 PERRY KY BROADCAST MEDIA
THREE LANES OF HIGHWAY 15 NEAR GLOMAR BRIDGE CLOSED DUE
TO WATER ISSUES.
&&
TBREWERLocal storm report, Jun 26, 12:48 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1248 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM FLOOD HINDMAN 37.33N 82.98W
06/26/2018 KNOTT KY BROADCAST MEDIA
HIGHWAY 80 FLOODED AS YOU HEAD INTO HINDMAN.
&&
TBREWERSpecial weather statement, Jun 26, 12:49 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1249 PM EDT TUE JUN 26 2018
KYZ079-261715-
Pulaski-
1249 PM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PULASKI COUNTY...
At 1248 PM EDT, a strong thunderstorm was located over Science Hill,
or 8 miles north of Somerset, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Somerset, Science Hill, Bobtown, Bandy, Woodstock, Shopville, Bloss,
Dabney, Valley Oak, Willailla, Bent, Hogue, Pulaski and Eubank.
LAT...LON 3730 8463 3732 8448 3716 8429 3713 8430
3712 8428 3709 8474 3722 8475
TIME...MOT...LOC 1648Z 265DEG 22KT 3720 8461
KASSpecial weather statement, Jun 26, 1:20 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
120 PM EDT TUE JUN 26 2018
KYZ050-058-059-261745-
Montgomery-Estill-Powell-
120 PM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT POWELL...SOUTHEASTERN MONTGOMERY
AND NORTHERN ESTILL COUNTIES...
At 119 PM EDT, a strong thunderstorm was located near Palmer, or 12
miles west of Stanton, moving east at 30 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Stanton, Jeffersonville, Clay City, Pilot, Levee, Kimbrell, Bean,
Waltersville, Wiseman Crossing Station, Virden, Vaughns Mill,
Hardwick, Rosslyn, Knowlton, Rogers Chapel, Westbend, Powell Valley,
Harris Ferry, Spout Springs and Cottage Furnace.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3774 8376 3775 8409 3777 8409 3778 8411
3781 8408 3782 8410 3780 8412 3781 8412
3784 8408 3782 8407 3785 8406 3784 8400
3787 8403 3787 8402 3792 8399 3793 8397
3797 8399 3799 8381
TIME...MOT...LOC 1719Z 272DEG 28KT 3786 8409
KASLocal storm report, Jun 26, 1:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
132 PM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLOOD 1 S WENDOVER 37.11N 83.36W
06/26/2018 LESLIE KY BROADCAST MEDIA
WATER OVER LOW LYING ROAD IN CAMP CREEK COMMUNITY.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:21 AM EDT | Flash Flood Watch | JKL | Bell, Breathitt, Clay, Estill, Floyd, Harlan and 18 more | 17 hr |
| Jun 26, 8:21 AM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 114 min |
| Jun 26, 8:24 AM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle | 2 hr |
| Jun 26, 8:52 AM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Powell, Wolfe | 113 min |
| Jun 26, 9:06 AM EDT | Flash Flood Warning | JKL | Rockcastle | 3 hr |
| Jun 26, 10:10 AM EDT | Special Weather Statement | JKL | Perry | 35 min |
| Jun 26, 10:30 AM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle | 2 hr |
| Jun 26, 10:31 AM EDT | Special Weather Statement | JKL | Letcher | 44 min |
| Jun 26, 10:39 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Letcher, Perry | 36 min |
| Jun 26, 10:46 AM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Powell, Wolfe | 119 min |
| Jun 26, 10:57 AM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 2 hr |
| Jun 26, 11:53 AM EDT | Flash Flood Warning | JKL | Harlan, Leslie, Letcher, Perry | 3 hr |
| Jun 26, 12:42 PM EDT | Flash Flood Warning | JKL | Harlan | 3 hr |
| Jun 26, 12:49 PM EDT | Special Weather Statement | JKL | Pulaski | 26 min |
| Jun 26, 1:02 PM EDT | Flash Flood Warning | JKL | Bath, Montgomery | 4 hr |
| Jun 26, 1:07 PM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 5 hr |
| Jun 26, 1:11 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 49 min |
| Jun 26, 1:18 PM EDT | Areal Flood Advisory | JKL | Laurel, Pulaski, Rockcastle | 3 hr |
| Jun 26, 1:20 PM EDT | Special Weather Statement | JKL | Powell | 25 min |
| Jun 26, 2:30 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Pulaski and 3 more | 4 hr |
| Jun 26, 2:31 PM EDT | Special Weather Statement | JKL | Knox | 29 min |
| Jun 26, 2:47 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Whitley | 28 min |
| Jun 26, 3:07 PM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 4 hr |
| Jun 26, 3:13 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Whitley | 33 min |
| Jun 26, 3:16 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 31 min |
| Jun 26, 3:25 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, McCreary, Wayne, Whitley | 2 hr |
| Jun 26, 3:42 PM EDT | Special Weather Statement | JKL | Estill | 33 min |
| Jun 26, 4:01 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Jackson, Lee, Leslie and 4 more | 119 min |
| Jun 26, 4:07 PM EDT | Special Weather Statement | JKL | Breathitt, Lee, Wolfe | 38 min |
| Jun 26, 6:08 PM EDT | Areal Flood Advisory | JKL | Jackson | 52 min |
| Jun 26, 6:33 PM EDT | Areal Flood Advisory | JKL | Jackson, Rockcastle | 117 min |
| Jun 26, 6:57 PM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.